Emphatic convergence and sequential solutions of generalized linear differential equations

Halas Z



Název
Emphatic convergence and sequential solutions of generalized linear differential equations
Autor
lupa Halas Z.
Spoluautoři
lupa Monteiro G.A.
lupa Tvrdý Milan MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 27-49
Vyd.údaje
23 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GE
Klíč.slova
generalized linear differential equation * continuous dependence on a parameter * Kurzweil-Stieljes integral
URL
http://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm
Databáze
zj - Článek v odborném časopise
URL
http://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm
Trvalý link
http://hdl.handle.net/11104/0203698